Skip to Main content Skip to Navigation

hal-02367511v1  Journal articles
A. AvilaSylvain CrovisierA. Wilkinson. $C^1$ density of stable ergodicity
Advances in Mathematics, Elsevier, 2021, 379, pp.107496. ⟨10.1016/j.aim.2020.107496⟩
hal-01170736v1  Journal articles
A. AvilaB. FayadA. Kocsard. On manifolds supporting distributionally uniquely ergodic diffeomorphisms
Journal of Differential Geometry, International Press, 2015, 99 (2), pp.191-213
hal-00644566v1  Journal articles
R. KrikorianA. AvilaB. Fayad. A KAM Scheme for SL(2,R) cocycles with liouvillean frequencies
Geometric And Functional Analysis, Springer Verlag, 2011, 21, pp.1001-1019
hal-00498303v1  Journal articles
T. RoblinA. Avila. Uniform exponential growth for some SL(2, R) matrix products
Journal of modern dynamics, American Institute of Mathematical Sciences, 2009, 3 (4), pp.549-554
hal-00101825v1  Journal articles
A. AvilaC.G. Moreira. Statistical properties of unimodal maps: the quadratic family
Annals of Mathematics, Princeton University, Department of Mathematics, 2005, 161 n.2, pp.831-881
hal-00018208v1  Book sections
A. AvilaC.G. Moreira. Phase-parameter relation and sharp statistical properties for general families of unimodal maps
J. Eells, E. Ghys. Geometry and Dynamics, AMS, pp.1-42, 2005, Contemporary Mathematics n° 389
hal-00018178v1  Journal articles
A. AvilaM. Viana. Dynamics in the moduli space of Abelian differentials
Portugaliae Mathematica, European Mathematical Society Publishing House, 2005, 62 n.4, pp.531-547
hal-00018174v1  Journal articles
A. AvilaD. Damanik. Generic singular spectrum for ergodic Schrodinger operators
Duke Mathematical Journal, Duke University Press, 2005, 130 n.2, pp.393-400
hal-00103452v1  Journal articles
A. AvilaF. AbdenurJ. Bochi. Robust transitivity and topological mixing for $Csp 1$-flows
Proceedings of the American Mathematical Society, American Mathematical Society, 2004, 32 n.3, pp.699-705
hal-00103461v1  Journal articles
A. Avila. Convergence of an exact quantization scheme
Communications in Mathematical Physics, Springer Verlag, 2004, 249 n.2, pp.305-318
hal-00103455v1  Journal articles
A. AvilaC. Gustavo Moreira. Quasisymmetric robustness of the Collet-Eckmann condition in the quadratic family
Bulletin of the Brazilian Mathematical Society, 2004, 35 n.2, pp.291-331